# SDR 7C7A2023050900033

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 54,031 hours, 57,654 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: AA4N103
- Part serial: 83298
- Condition: Failed
- Part time: 54,031 hours, 57,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UN-COMMANDED ENGINE #1 MOTORING AFTER A DC BUSS CAUTION LIGHT.  REPLACED A FAILED RELAY STUCK CLOSED.
